# SDR AALA2020040769004

- Difficulty date: April 5, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 59,545 hours, 26,746 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175600000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR PANEL 261PF DELAMINATED REPLACED FLOOR PANEL PER SRM 53-02-00-300-011.
